# SDR SWIA202005210840

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN SIDE SEAT RAIL IS CORRODED AT FS 409+8.   (C-CHECK) RO 5/19/2020   REMOVED AND REPLACED LH SIDE SEAT RAIL FROM FS364 TO FS409+16  IAW REO
